Creatinine 3.1 with Serious Symptoms: What should I Do2016-10-21 14:37
I recently had a Cat-Scan with contrast, and my kidneys are not functioning properly. My creatinine has up to 3.1, i have never encountered such question. I have ringing in my ears and severe dizziness, confusion, and sleepless. Can you tell me what should I do now?
The elevated creatinine level is often regarded as a sign of less than 50% kidney function, and normal serum creatinine level is 0.5-1.2 mg/dl. You said your creatinine level is 3.1, which is higher than the normal range, in clinic, your disease has progressed into stage 3 kidney disease. That indicates your kidney functions have been damaged moderately.
Your creatinine level is not so high, but you are suffering from some serious symptoms, such as ringing in your ears, severe dizziness, confusion and sleepless. All these symptoms are related to your kidney disease. As we know, kidneys have the function of filtering wastes and toxins in blood, and the damaged kidneys will cause the bad substance building up in blood, so you will experience these serious symptoms.
In your condition, you need to have effective treatment to remedy your kidney damage, otherwise you may suffer more symptoms. Here we recommend you to take Micro-Chinese Medicine Osmotherapy, which can help you to remove the toxins and wastes from blood without dialysis, what’s more, it can supply some nutrition to kidneys, thus to protect the kidneys from further damage. Besides, you can also take some herbal medicines, which can help you repair the damaged kidney tissues and improve the kidney function. Through the systemic treatment, your symptoms will be relieved effectively.
If you are interested in Micro-Chinese Medicine Osmotherapy or want to lower the high creatinine level in kidney disease without dialysis, you can send email to us or leave message below, we will try our best to help you.
Our email: firstname.lastname@example.org
- Pre: Creatinine 5.3 Means What for Kidney Disease Patient
- Next: Why Kidney Disease Patient will Experience Abdominal Distention